# SDR O2GA201401290066

- Difficulty date: January 25, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N601VH
- Make and model: Cndair CL6002B16
- Aircraft serial: 5043
- Aircraft time: 6,550 hours, 3,453 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: 840534
- Part serial: F60202F63090
- Condition: Failed
- Location: Mlg
- Part time: 6,590 hours, 3,453 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WOW INPUT - OUTPUT FAIL MESSAGE AFTER TAKEOFF.  ACFT LANDED, EWR AS PRECAUTIONARY MEASURE.  DECLARED EMERGENCY WITH NO FURTHER PROBLEMS ON LANDING.
